Skip to main content
EXPERTS IN COUGH CONTROL
1 2 3 4 5 4.43 out of 5 stars

Breakdown

5
76
4
35
3
3
2
3
1
5

BENYLIN® All‑In‑One® COLD AND FLU Syrup

All‑In‑One® COLD AND FLU Syrup
Extra Strength

All Symptoms. 1 Solution.

BENYLIN® EXTRA STRENGTH All-In-One® COLD AND FLU Syrup is a complete product to help relieve ALL of your COLD AND FLU symptoms with 1 simple solution.

Fast, effective relief of:
  • Pain
  • Fever
  • Headache
  • Mucus & Phlegm
  • Nasal Congestion
  • Dry Cough
  • Sore Throat Pain
  • Chills

Plus Mucus & Phlegm

Packaged in bottles of 180 mL and 270 mL.

DIRECTIONS OF USE

DIN: 02245710

Do not take more than directed (see liver warnings). Shake well before using.

Adult Use Only (12 years and older): Take 2 tbsp. (30 mL) every 6 hours. Do not take more than 8 tbsp. (120 mL) in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.

Ask a doctor or pharmacist before use if you

  • have been told that your body breaks down drugs slowly or are taking other medications including the blood thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • asthma
  • difficulty urinating due to an enlarged prostate
  • are pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have difficulty breathing or other chronic lung conditions as these could be signs of serious condition.

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.

stopKEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on advice of a doctor.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

Other information: Read the complete carton and label before use and follow all directions. Do not use if bottle seal is broken or missing. Child resistant package. Store at 15 to 30°C.

INGREDIENTS
EACH 30 ML OR 2 TABLESPOONFULS (TBSP.) CONTAINS:
DM Cough Suppressant:
Dextromethorphan Hydrobromide
Controls dry cough.
30 mg
D Decongestant:
Pseudoephedrine Hydrochloride
Relieves stuffy nose and nasal congestion.
60 mg
E Expectorant:
Guaifenesin
Relieves chest congestion.
200 mg
A Analgesic:
Acetaminophen (Extra Strength)
Relieves pain, fever, headache and sore throat pain.
1000 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Alcohol, artificial sweetness enhancer, citric acid, D & C Red No. 33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.
Reviews
1 2 3 4 5
122 reviews 92% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
4.4
Quality
4.5
Value
4.4
1 - 8 of 111 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
3 years 11 months ago

Works amazing!! In a day you feel the relief of your cold and flu.

Review Questions: 
Province: Ontario
Age: 25-34
Review Text: 
I was taking other medication before I started taking benylin and didn't know why I didn't purchase this product first. Works amazing and will definitely recommend. Honestly I am on day 2 and feel a lot better.
Nickname: 
Natx03
Location: 
Mississauga, ON
Helpfulness Count: 
36 out of 38 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 years 8 months ago

Makes me oddly confused and depressed

Review Questions: 
Province: Alberta
Age: 45-54
Review Text: 
I tried Ben 3-in-1 5 years ago and although it reduced symptoms, it made me feel depressed, very weird and I had difficulty controlling my thoughts. I have the flu right now and tried it again and same reaction. It's like a terribly dark cloud moves in and I wait desperately for it to pass. I am on no other meds nor herbs except desiccated thyroid. I also have trouble standing more than a minute or two. Just mentioned it in case anyone else ever has a similar reaction. You're not alone. P.S. I can take competitors DM cough syrups and do not experience the same effects.
Nickname: 
FluJan2018
Location: 
Calgary, AB, Canada
Client Responses: 
Benylin Consumer Service 2 years 8 months ago
That's certainly an unusual experience and we'd like the opportunity to ask you a few questions about it. Please give us a call Monday through Friday at 1-800-661-4659 between 9 AM and 5:30 PM EST. Hope we can hear from you soon!
Helpfulness Count: 
10 out of 10 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 6 months ago

Finally relief after days of suffering

Review Questions: 
Province: Ontario
Age: 25-34
Review Text: 
I have had a nasty cold for a few weeks now. The sinus congestion caused so much pressure I had a sinus headache for a few days. I tried many different products to get rid of the headache and it only slightly numbed it until I took this Benylin All in One. It not only took away this horrible sinus headache, it relieved the pressure, cleared up my sinuses, is breaking up the mucus and just over all is making me feel soooooo much better. I will always take this when I have a cold now. Worked wonders!
Nickname: 
Kayla5
Location: 
Sudbury, ON
Helpfulness Count: 
12 out of 14 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 years 3 weeks ago

I dont recommend it.

Review Questions: 
Province: Manitoba
Age: 18-24
Review Text: 
Someone recommended this to me, I bought it took the medication by following the instructions. It suppose to start to work after half an hour but it did nothing. I waited and waited for hours still nothing. Wasted my money.
Nickname: 
Selam
Location: 
Winnipeg
Client Responses: 
Benylin Consumer Service 2 years 3 weeks ago
So sorry to hear this, Selam. We'd love the opportunity to talk about your experience, so please give us a call at 1-800-661-4659 between 9am and 5:30pm ET, Monday-Friday. We hope to hear from you soon.
Helpfulness Count: 
6 out of 6 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 2 weeks ago

Benylin All In One

Review Questions: 
Province: British Columbia
Age: 55-65
Review Text: 
I have a nasty summer flu/virus and this is my 2nd day taking the 30ml syrup. It is helping and I don't have as much phlegm in my chest as I would normally have. The taste gets to me though. But at least it works
Nickname: 
Jankro
Location: 
Vancouver, BC, Canada
Helpfulness Count: 
9 out of 11 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 4 months ago

Knocked the snot out of me

Review Questions: 
Province: Ontario
Age: 55-65
Review Text: 
Had a dirty rotten cold for 4 days now. Had two treatments of Cold and flu and feel a lot better. Have tried other medicine but did not work as well as this. I gave you 5 stars for the way it worked but I would give 1 star for the size of the writing on the bottle. Some of us are not 18 anymore and I needed binoculars to read the instructions on the bottle
Nickname: 
Rabbie
Location: 
Belleville, ON, Canada
Helpfulness Count: 
9 out of 11 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 9 months ago

The only cold medication I use.

Review Questions: 
Province: Ontario
Age: 45-54
Review Text: 
I take it as soon as I start getting sick. Keep taking it every 6 hours and it keeps the symptoms at bay. Excellent at night.
Nickname: 
Stephane
Location: 
Ottawa
Helpfulness Count: 
2 out of 2 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 years 7 months ago

Caused severe sneezing within minutes of ingesting

Review Questions: 
Province: British Columbia
Age: 35-44
Review Text: 
My 14 year old son took this for sore throat and cough/mucus this morning... and immediately began sneezing and has been for more than 30 minutes in what appears a strong allergic reaction. We do think he may have an allergy to synthetic mint - is this in the product? Thank you...
Nickname: 
D
Location: 
Victoria
Client Responses: 
Benylin Consumer Care 2 years 7 months ago
Hi, D - This is certainly not typical of our Benylin products and we are sad to learn that your son had this experience. We would love to answer all of your questions, but in order to do so, we need to gather extra details about the product you purchased. Please chat with us directly by giving us a call at 1-800-661-4659, between the hours of 9 AM and 5:30 PM EST. Hope to hear from you!
Helpfulness Count: 
2 out of 2 people found this review helpful.
Report: